default-icon
Low Haemoglobin
If a person having 9 HB, so is there any problm in taking vitcofol HB and vitcofol capsules.is there any side effect
32 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hb 9 can be iron deficiency or vitb12 deficiency. Vitcofol is for b12 deficiency. What is the type of anemia? Please, Share the full cbc report.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +134
Consult with a doctor
Online now
Vitcofol is a multivitamin with b12 Kindly get proper evaluation for type of anaemia and follow up up
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.